# SDR CA130502012

- Difficulty date: May 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 10,666 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: C6610650237
- Condition: Malfunctioned
- Location: Stby Airspeed
- Part time: 6,851 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) STANDBY AIRSPEED INDICATOR DISPLAYING 115 KIAS, PRIMARY WAS DISPLAYING 146 KIAS.  PILOT TAPPED THE DASH AROUND THE AIRSPEED GAUGE, AIRSPEED MOVED UP TO 120 KIAS.  PITOT STATIC LEAK CHECK CONFIRMED INTERNAL LEAK TO INDICATOR.
